# SDR IPXA2018042728933

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 16,021 hours, 10,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Seated
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, HAD A FWD ENTRY DOOR OPEN INDICATION WITH ECAM MESSAGE. PRESSURE REMAINED NORMAL.  LEVELED AT FL160 AND WENT BACK TO INSPECT DOOR.  FOUND DOOR HANDLE TO BE SLIGHTLY OUT OF FULL CLOSED POSITION. RESEATED THE HANDLE AND PERFORMED ADJUSTMENT TEST OF CREW ENTRY DOOR LEFT IAW AMM 52-10-11-0601.  ALL FOUND TO BE WITHIN LIMITS.  PERFORMED DOOR WARNING TEST IAW AMM 52-70-00. TEST PASS. OK FOR CONTINUED SERVICE
